MathSciNet bibliographic data
Bhatt, Arvind; Chandra, Harish; Sahu, D. R.
Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions.
73 (2010), no. 1, 176–182.
For users without a
, Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.
access MathSciNet here
AMS Home Page
American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society